# SDR CKSA96373

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2645716
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND STRINGER TIE FITTING CRACKED AFT SIDE OF PRODUCTION SPLICE AT STA 1690, STRINGER 25R MARKED H52.  REMOVED AND REPLACED STRINGER IAW DOUGLAS SRM 51-01-20.  PART FABRICATION FORM M-59 ATTACHED.  CORROSION CARD NR 5600-0551.  NON-ROUTINE TASK CARD NR 91474.
